Top answers from doctors based on your search:
Disclaimer

too much estrogen causing burning nipples

A 34-year-old male asked:
Dr. Philip Kern
42 years experience Endocrinology
Gynecomastia: You may have gynecomastia, which is enlarged breast tissue in males. Or this could just be fat. There could be an increase of estrogen to testosteron ... Read More
Dr. George Pope
39 years experience Plastic Surgery
No nonsurgical cures: Gynecomastia, if present for more than a couple of years, is usually permanent. It's caused by an imbalance of testosterone and estrogen. See my web ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Fluctuation: Given your important information it is essential for you to see a Gynecologist as soon as possible. Can you please keep me informed.
A 21-year-old male asked:
Dr. Andrew Lipton
29 years experience Holistic Medicine
DHT: DHT is the active metabolite of testosterone responsible for hair loss, It does not increase estrogen. The soy component of many natural DHT blockers ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Dimpling: can be a dangerous sign.I suggest immediate breast exam, mammogram and bilateral brest ultasound asap.
1
1 thank
A 25-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Consult Doctor: Consult your Primary care doctor and if he/she feels it is significant then a testosterone level in the blood can be done.
A 38-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Sun most likely: The sun is probably the culprit as estrogen patches are not known for such events.
A 47-year-old member asked:
Dr. Walter Futterweit
63 years experience Endocrinology
NO: No it does not increase estrogen levels. Yet frequent massaging of nipples may make your menses irregular with increase in prolactin.
A 54-year-old female asked:
Dr. Victor Bonuel
37 years experience Internal Medicine
Hot flashes from : Deficiency of estrogen is part of menopause. Follow up with your dr for adjustment of your medicine to control your symptoms. Take care!
1
1 thank
A 38-year-old member asked:
Dr. Kathleen Hands
66 years experience Endocrinology
Menopause: Estrogen supports all connective tissue and collegan which is why the face starts to droop as well. Do the risks of taking estrogen and getting breast ... Read More
5
5 thanks
A 18-year-old male asked:
Dr. Colin Kerr
43 years experience Family Medicine
Gynecomastia: The appearance of breast development in a male is usually called gynecomastia, which means a growth and/or prominence of the breast tissue. Most of th ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month